# SDR CALA2025031302786

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 43,749 hours, 15,891 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Dirty
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MOLDLY OLD SOCK SMELL AT LOW ALTITUDES AND HIGH POWER SETTINGS OPERATED APU AND PACKS. NOTICED THERE WAS A STRONG OIL ODOR THROUGHOUT CABIN AND COCKPIT. PERFORMED FIM TASK 05-51-26-800-801-C1, SMOKE/ODOR IN FLIGHT DECK/ CABIN. FOUND RIGHT RECIRCULATION FILTER DIRTIER THAN LEFT, BUT SEEMED LIKE NORMAL DIRT AND NOT OIL CONTAMINATION. REPLACED BOTH FILTERS PER A.M.M. 21-25-01. RAN ENGINES AT 70% N1 WITH PACKS ISOLATED ON EACH SIDE FOR 10 MINUTES. ISOLATED APU BLEED DURING COOL DOWN. NO ODORS NOTED. REINSPECTED RECIRCULATION FILTERS AND FOUND NO CONTAMINATION. AIRCRAFT OKAY FOR SERVICE.
